# SDR MALA010179

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 450
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 51634002
- Part serial: 98028
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AC GENERATOR AND INTAKE LIGHT ON IN FLIGHT, EVERYTHING BUT INTAKE TRANSFERED.  MAINTENANCE FOUND LT AC GEN CONTROL UNIT CONNECTOR CONTAMINATED, CLEANED CONNECTOR, REPLACED LT AC GEN CONTROL UNIT (P/N 51634-002), SN/OFF 98029, SN/ON 97059.  IAW SF340 AMM 24-21-10-2.  FAILED OPS CHECK.  MAINTENANCE REPLACED LT AC GCU (P/N 51634-002) (S/N OFF 97059) (S/N ON 98028), FOR TROUBLESHOOTING, FAILED OPS CHECK.  SWAPPED AC GEN FOR T-SHOOTING, FAILED OPS CHECK.  RETURNED AC GEN TO ORIGINAL POSITION, LT & RT LEAK CHECK GOOD.  REPLACED IAW SF340-AMM.  LEFT AC GEN HARNESS-GCU CONNECTOR AT FAULT, DEFERRED LT AC GEN IAW MEL 24-21-18.
